Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Interpolation inequalities in Besov spaces

Authors: Shuji Machihara and Tohru Ozawa
Journal: Proc. Amer. Math. Soc. 131 (2003), 1553-1556
MSC (2000): Primary 46B70, 46M35
Published electronically: September 19, 2002
MathSciNet review: 1949885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present an interpolation inequality in the homogeneous Besov spaces on $\mathbb{R} ^n$, which reduces to a number of well-known inequalities in special cases.

References [Enhancements On Off] (What's this?)

  • [1] Hajer Bahouri, Patrick Gérard, and Chao-Jiang Xu, Espaces de Besov et estimations de Strichartz généralisées sur le groupe de Heisenberg, J. Anal. Math. 82 (2000), 93–118 (French, with English summary). MR 1799659, 10.1007/BF02791223
  • [2] Jöran Bergh and Jörgen Löfström, Interpolation spaces. An introduction, Springer-Verlag, Berlin-New York, 1976. Grundlehren der Mathematischen Wissenschaften, No. 223. MR 0482275
  • [3] Philip Brenner, Vidar Thomée, and Lars B. Wahlbin, Besov spaces and applications to difference methods for initial value problems, Lecture Notes in Mathematics, Vol. 434, Springer-Verlag, Berlin-New York, 1975. MR 0461121
  • [4] A. COHEN, W. DAHMEN, I. DAUBECHIES AND R. DE VORE Harmonic analysis of the space BV, Preprint, RWTH Aachen, Institut für Geometrie und Praktische Mathematik, Nr. 195 (2000) (see
  • [5] M. Escobedo and L. Vega, A semilinear Dirac equation in 𝐻^{𝑠}(𝑅³) for 𝑠>1, SIAM J. Math. Anal. 28 (1997), no. 2, 338–362. MR 1434039, 10.1137/S0036141095283017
  • [6] P. G´ERARD, Y. MEYER AND F. ORU, Inégalités de Sobolev précisées, Seminaire de EDP, Ecole Polytechnique, 1996-1997. CMP 98:04
  • [7] J. Ginibre and G. Velo, The global Cauchy problem for the nonlinear Klein-Gordon equation, Math. Z. 189 (1985), no. 4, 487–505. MR 786279, 10.1007/BF01168155
  • [8] H. KOZONO, T. OGAWA AND Y. TANIUCHI, Critical Sobolev inequalities and application to the semilinear evolution equations (preprint).
  • [9] Tetsuro Miyakawa, On Morrey spaces of measures: basic properties and potential estimates, Hiroshima Math. J. 20 (1990), no. 1, 213–222. MR 1050438
  • [10] Y. MEYER, Oscillating patterns in image processing and in some nonlinear evolution equations, The Fifteenth Dean J.B. Lewis Memorial Lectures (2001).
  • [11] M. Nakamura and T. Ozawa, Small solutions to nonlinear Schrödinger equations in the Sobolev spaces, J. Anal. Math. 81 (2000), 305–329. MR 1785286, 10.1007/BF02788994
  • [12] T. OGAWA AND Y. TANIUCHI, Critical Sobolev inequality and its application to nonlinear evolution equations in the fluid mechanics, RIMS Kokyuroku, 1162 (2000), 99-106. CMP 2001:05
  • [13] T. Ozawa, On critical cases of Sobolev’s inequalities, J. Funct. Anal. 127 (1995), no. 2, 259–269. MR 1317718, 10.1006/jfan.1995.1012
  • [14] T. Ozawa, Characterization of Trudinger’s inequality, J. Inequal. Appl. 1 (1997), no. 4, 369–374. MR 1732633, 10.1155/S102558349700026X
  • [15] Hans Triebel, Theory of function spaces, Monographs in Mathematics, vol. 78, Birkhäuser Verlag, Basel, 1983. MR 781540

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B70, 46M35

Retrieve articles in all journals with MSC (2000): 46B70, 46M35

Additional Information

Shuji Machihara
Affiliation: Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan
Address at time of publication: Department of Mathematics, Shimane University, Matsue, Shimane 690-8504, Japan

Tohru Ozawa
Affiliation: Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan

Received by editor(s): July 10, 2001
Received by editor(s) in revised form: December 27, 2001
Published electronically: September 19, 2002
Dedicated: Dedicated to Professor Takaaki Nishida on the occasion of his sixtieth birthday
Communicated by: Andreas Seeger
Article copyright: © Copyright 2002 American Mathematical Society